“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 7177
School of Physics
  Title:   Generalized 2D Yang-Mills Theories: Large-N Limit and Phase Structure
  Author(s):  M. Alimohammadi
  Status:   In Proceedings
  Proceeding: Turk. J. Phys. 24(2000), 193-203, TUBITAK, Regional Conference on Mathematical Physics IX, Feza Gursey Institute, Istanbul, August 1999.
  No.:  0
  Year:  2000
  Supported by:  IPM
  Abstract:
After review the 2D Yang-Mills theories (YM2) and its large-N behaviour, the Generalized 2D Yang-Mills theories (gYM2) and their partition functions on a general two-dimensional Riemann surface are discussed. The large-N behaviour of these models is studied in weak regime, and in strong regime, we restrict ourselves to ϕ4 gYM2. We show that this model has a third order phase transition, similar to ordinary YM2 theory.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right